# SDR FY4Y20130718197

- Difficulty date: July 17, 2013
- Submitted: July 18, 2013
- Operation: General aviation
- Aircraft: N319NE
- Make and model: Boeing 727212
- Aircraft serial: 21349
- Aircraft time: 69,196 hours, 29,471 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163389
- Condition: Corroded
- Location: Zone 100
- Part time: 69,196 hours, 29,471 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

8C CHECK.  DURING CPCP INSPECTION,  PERFORMED VISUAL INSPECTION AND FOUND LEVEL 2 CORROSION ON LOWER ANGLE OF BS 950 CANTED BULKHEAD BETWEEN S22-23L.   BLENDED OUT CORROSION,  PENETRATION DEPTH WAS OVER LIMITS IAW SRM 53-10-1, FIG 1.
